# SDR SWAA010416

- Difficulty date: February 11, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: 064SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22062
- Aircraft time: 67,102 hours, 74,671 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 22D22900131
- Part serial: 16724477
- Condition: Out Of Tolerance
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMERGENCY EVAC SLIDE PRESS OUT OF LIMITS.  REMOVED AND REPLACED EVAC SLIDE ASSY PER MM.
